# SDR 2013FA0000384

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 28,980 hours, 27,043 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE AND ON FINAL APPROACH.   EXPERIENCED UNCOMMANDED RUDDER MOVEMENT.  RUDDER FLUTTER.  DID NOT TURN OFF YAW DAMPENER.  R AND R AHRS NR 2.
